It has recently been reported that taking Nexium (or drugs of this type) can cause bone loss in women. I have been taking Nexium for over a year and have begun to devlop leg aches and back aches. Could this be due to bone loss; and if so, what type of calcium should I be taking to help prevent bone loss? Or should I stop taking Nexium altogether?
NOTE: I am also taking high blood pressure medication, as well as Lipitor and Tricor.
Hi...u deff need to keep taking ur meds, but what most PPI's (meds for GERD) can do is cause mal absorption of much needed vitamins and minerals.......so, if u r taking meds that can cause that u may need to discuss with ur dr about other suppliments to help.
and be sure u r timing ur meds right as well...some need to be taken with foods to be absorbed better....and others may be best with out food...and then u may have some u need time btwn......ur pharmacist can also assist u on the timing of meds to help with these issues.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.